Ask an expert
Question

14 Jul 2005

????? HELP PLEASE
Hi Ladies,
i would just like to know, i am on triphasil and have been getting my period every month without fail. the thing that is weird with me is im having these terrible headaches and nasea and also i feel like im going to feint every now and again. is that maybe because my body is reacting to not having those hormones as im on the red ones now and they are apparently just there to remind you to take them or what?.......and could the feint feeling be because in anemic?
your help is appreciated
Answer 428 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These could all be side effects of the Triphasil. They often get better after the first 3 months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19307 votes
Vote